Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe dandruff after moving to city. Use KT shampoo for itching?

Hi i am 26 year old male. shifted to Bangalore a year back. facing Severe Dandruff and some time itching on the scalp . i have never had dandruff prolbem before. initialy i thought i am losing hair , but they are grwoing back. at starting it was white Greasy , but now my scalp has become dry . i am currently using salicylic KT Shampoo twice Weekly
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.dandruff is a mildr variety of seborrhic may be due to excessive dryness or excessive oily scalp.there is no permanent treatment for is to be differentiated by psoriasis where u find scales on scratching.or tinea capititis where u find alopecia patches.
Severe dandruff can be cured saliblu shampoo.or apply noskurf lotion in the night and wash it with normal shampoo in the morning.use of nizral 200 mg for one week and apply kansel- b gel daily in the night
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor